MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200086070
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent premature deployment occurred.The 100% stenosed target lesion was located in the mildly tortuous and non-calcified portal vein.An 8x60x75 epic vascular stent self-expanding was selected for use.Upon insertion of the stent into the lesion through the 7fr sheath, the outer shaft retracted before reaching the target lesion, causing the stent to begin to deploy.The use of the stent was discontinued before it could be pressed against the vessel.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the epic device was returned for evaluation.The device was received with the stent partially deployed.The investigator removed the safety lock and successfully deployed the stent without issue.A visual examination identified no issues with the tip of the device.A visual and tactile examination found no kinks or damage to the sheath of the device.A visual examination identified no issues or damage to the handle of the device.The safety lock was in place on the rack of the device.The investigator opened the handle and no issues noted.No other issues were identified with the device.
 
Event or Problem Description

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23660670
Report Number2124215-2025-84209
Device Sequence Number15751419
Product Code NIO
UDI-Device Identifier08714729805694
UDI-Public(01)08714729805694(17)300619(10)36799597
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200086070
Device Catalogue NumberH74939200086070
Device Lot Number0036799597
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE - RADIFOCUS; GUIDEWIRE - RADIFOCUS
Patient SexUnknown